# SDR UPS05443664

- Difficulty date: January 7, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1500 RBL 38 FLOORBEAM FOUND CORRODED.  FLOORBEAM REPAIR PARTS FABRICATED PER SRM 51-40-04 FIG 1.  CORROSION BLEND OUT 0.050 X 1 X 1 INCH EXCEED SRM LIMIT.
